# SDR R61A201506290388

- Difficulty date: June 8, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N332NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4332
- Aircraft time: 8,191 hours, 7,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 85307789101
- Condition: Corroded
- Location: Fuselage
- Part time: 8,191 hours, 7,795 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION ON LAV SERVICE DOOR SURROUND.  MAINTENANCE R & R INTERNAL DOUBLER IAW SRM 51-42-05-02-01 AND DWG 85307789.  ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
